×

zbMATH — the first resource for mathematics

Sur le calcul symbolique dans quelques algèbres de Banach. (French) Zbl 0098.30601

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. AGMON et MANDELBROJT , Une généralisation du théorème Tauberien (Acta Sci. Math. Szeged, vol. 12, 1950 , B. 167-176). MR 11,660d | Zbl 0036.35202 · Zbl 0036.35202
[2] A. BEURLING and H. HELSON Fourier Stieltjes transforms with bounded powers . (Math. Scand., t. 1, 1953 , p. 120-126). MR 15,307c | Zbl 0050.33004 · Zbl 0050.33004 · eudml:165493
[3] CARLESON , Une inégalité (Arkiv Mat., t. 25 B, n^\circ 1, 1935 , p. 1-5). MR 95d:30040 | Zbl 0009.34202 | JFM 61.0206.02 · Zbl 0009.34202 · www.emis.de
[4] H. HELSON , Fourier transforms on perfect sets . (Studia Math., t. 14, 1954 , p. 209-213). Article | MR 16,817c | Zbl 0067.33804 · Zbl 0067.33804 · eudml:216827
[5] H. HELSON et J.-P. KAHANE , Sur les fonctions opérant dans les algèbres de transformées de Fourier de suites ou de fonctions sommables (C. R. Acad. Sci., t. 247, 1958 , p. 626-628). MR 20 #4737 | Zbl 0147.33704 · Zbl 0147.33704
[6] H. HELSON , J.-P. KAHANE , Y. KATZNELSON and W. RUDIN , The functions with operate on Fourier Transforms (Sous presse). Zbl 0091.10902 · Zbl 0091.10902 · doi:10.1007/BF02559571
[7] C. HERZ , Spectral synthesis for the cantor set (Proc. Nat. Acad. Sci, t. 42, 1956 , p. 42-43). MR 17,648a | Zbl 0070.10801 · Zbl 0070.10801 · doi:10.1073/pnas.42.1.42
[8] I. GELFAND , Normierte Ringe (Math. Sbornik, vol. 9, 1941 , p. 3-24). MR 3,51f | Zbl 0024.32002 | JFM 67.0406.02 · Zbl 0024.32002 · www.emis.de
[9] J.-P. KAHANE , Sur les fonctions sommes de séries trigonométriques absolument convergentes (C. R. Acad. Sci., t. 240, 1955 , p. 36-37). MR 16,467d | Zbl 0066.31601 · Zbl 0066.31601
[10] J.-P. KAHANE , Sur certaines classes de séries de Fourier absolument convergentes (Jour. de Math. Pures et Appliquées, vol. 35, 1956 , p. 249-259). MR 20 #4149 | Zbl 0072.06004 · Zbl 0072.06004
[11] J.-P. KAHANE , Sur un problème de Littlewwood (Indag. Math., 19, 1957 , p. 268-271). MR 20 #4150 | Zbl 0080.04802 · Zbl 0080.04802
[12] J.-P. KAHANE . Sur un théorème de Wiener-Lévy (C. R. Acad. Sci., t. 246, 1958 , p. 1949-1951). MR 20 #4151 | Zbl 0147.33702 · Zbl 0147.33702
[13] J.-P. KAHANE et Y. KATZNELSON , Sur la réciproque du théorème de Wiener-Lévy (C. R. Acad. Sci., t. 248, 1959 , p. 1279-1281). MR 21 #2861 | Zbl 0147.33705 · Zbl 0147.33705
[14] J.-P. KAHANE , W. RUDIN , Caractérisation des fonctions qui opèrent sur les coefficients de Fourier-Stieltjes (C. R. Acad. Sci., t. 247, 1958 , p. 773-775). MR 21 #1488 | Zbl 0090.04303 · Zbl 0090.04303
[15] Y. KATZNELSON , Sur les fonctions opérant sur l’algèbre des séries de Fourier absolument convergentes (C. R. Acad. Sci., t. 247, 1958 , p. 404-406). MR 20 #4152 | Zbl 0147.33703 · Zbl 0147.33703
[16] Y. KATZNELSON , Algèbres caractérisées par les fonctions qui opèrent sur elles (C. R. Acad. Sci., t. 247, 1958 , p. 903-905). MR 20 #5436 | Zbl 0082.32701 · Zbl 0082.32701
[17] LEIBENSON , Sur l’algèbre des fonctions dont la série de Fourier converge absolument (en russe) (Ouspiekhi mat. Nauk, t. 9. 1954 , p. 157-162). Zbl 0056.06202 · Zbl 0056.06202
[18] P. LEVY , Sur la convergence absolue des séries de Fourier (Compositio Math., vol. 1, 1934 , p. 1-14). Numdam | MR 49 #7083 | Zbl 0008.31201 | JFM 60.0227.01 · Zbl 0008.31201 · numdam:CM_1935__1__1_0 · eudml:88567
[19] L. H. LOOMIS , An introduction to Abstract Harmonic Analysis , New-York 1953 . MR 14,883c | Zbl 0052.11701 · Zbl 0052.11701
[20] MARCINKIEWICZ , Sur la convergence absolue des séries de Fourier (Jour. Math. Cluj., 16, 1940 , p. 66-73). MR 1,329b | Zbl 0025.31603 | JFM 66.0281.02 · Zbl 0025.31603 · www.emis.de
[21] NATMARK , Normirovanie Koltza , Moscou, 1956 .
[22] H. POLLARD , The harmonic analysis of bounded functions (Duke Math. Journal, vol. 20, 1953 , p. 499-512). Article | MR 15,215f | Zbl 0051.08304 · Zbl 0051.08304 · doi:10.1215/S0012-7094-53-02049-3 · minidml.mathdoc.fr
[23] W. RUDIN , Non-analytic functions of absolutely convergent Fourier Seires (Proc. Nat. Acad. Sci., vol. 41, 1955 , p. 238-240). MR 17,32e | Zbl 0065.29802 · Zbl 0065.29802 · doi:10.1073/pnas.41.4.238
[24] W. RUDIN , Transformation des coefficients de Fourier (C. R. Acad. Sci., t. 243, 1956 , p. 638-640). MR 20 #4148 | Zbl 0071.06001 · Zbl 0071.06001
[25] G. E. ŠILOV , O razloǧenia kommutativnovo normirovanovo kolza v pr’ amu’ u summu idealov (Mat. Sbornik, 32, 2, 1953 , p. 353-364). Zbl 0052.34203 · Zbl 0052.34203 · www.rusdml.de
[26] N. WIENER , The Fourier Integral... Cambridge 1933 . Zbl 0006.05401 | JFM 59.0416.01 · Zbl 0006.05401 · www.emis.de
[27] A. ZYGMUND , Trigonometrical Series , Warsaw 1935 . Zbl 0011.01703 | JFM 61.0263.03 · Zbl 0011.01703 · eudml:219339
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.